Beiträge zur Theorie der hyperelliptischen Sigmafunctionen


Mathematische Annalen (1888)

  • Volume: 32, page 381-442
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Burkhardt. "Beiträge zur Theorie der hyperelliptischen Sigmafunctionen." Mathematische Annalen 32 (1888): 381-442. <>.

author = {Burkhardt},
journal = {Mathematische Annalen},
keywords = {Jacobi forms; hyperelliptic functions; theta functions},
language = {ger},
pages = {381-442},
title = {Beiträge zur Theorie der hyperelliptischen Sigmafunctionen},
url = {},
volume = {32},
year = {1888},

AU - Burkhardt
TI - Beiträge zur Theorie der hyperelliptischen Sigmafunctionen
JO - Mathematische Annalen
PY - 1888
VL - 32
SP - 381
EP - 442
LA - ger
KW - Jacobi forms; hyperelliptic functions; theta functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.